# SDR DALA2019011700306

- Difficulty date: January 17, 2019
- Submitted: January 17, 2019
- Operation: Air carrier
- Aircraft: N919DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53576
- Aircraft time: 44,269 hours, 21,106 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON EXTERNAL FUSELAGE SKIN AT STA Y=1494 BTW LONGERONS 3R AND 4R. PERMANENT REPAIR WAS PERFORMED SECTION I ON EXTERNAL FUSELAGE SKIN AT STA Y=1494 BTW LONGERONS 3R AND 4R. WAS REPAIRED PER ER/A 574627-14 REV ORIGINAL AND ETI-90-19-02 REV. 2. PERFORM A GENERAL VISUAL INSPECTION EVERY 3000 FLIGHT CYCLES REF. SRM VOL II 51-10-11. IN REF ER/A NO 574627-14 REV. ORIGINAL SEC. II, AND FOLLOWED WILL BE ACCOMPLISHED UNDER LOG PAGE 0905261. (LP# 0907046)
